Approximate and relaxed solutions of differential inclusions
Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), p. 229-238
@article{RSMUP_1989__81__229_0,
     author = {Colombo, Giovanni},
     title = {Approximate and relaxed solutions of differential inclusions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     pages = {229-238},
     zbl = {0688.34007},
     mrnumber = {1020197},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__229_0}
}
Colombo, Giovanni. Approximate and relaxed solutions of differential inclusions. Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989) pp. 229-238. http://www.numdam.org/item/RSMUP_1989__81__229_0/

[1] J.P. Aubin - A. CELLINA, Differential Inclusions, Springer-Verlag, Berlin (1984). | MR 755330 | Zbl 0538.34007

[2] A. Bressan, On a bang-bang principle for non-linear systems, Boll. Un. Mat. Ital. Anal. Funz. Appl. (1980), pp. 53-59. | MR 677691 | Zbl 0445.49012

[3] A. Cellina, Approximation of set valued functions and fixed point theorems, Ann. Mat. Pura Appl., 82 (1969), pp. 17-24. | MR 263046 | Zbl 0187.07701

[4] A. Cellina, On the differential inclusion x' ∈ [- 1, + 1], Atti Accad. Naz. Lincei Rend. Cl. Fis. Mat. Natur., Serie VIII, 69 (1980), pp. 1-6. | Zbl 0922.34009

[5] A.F. Filippov, Classical solutions of differential equations with muttivalued right hand side, SIAM J. Control., 5 (1967), pp. 609-621. | MR 220995

[6] A. Fryszkowski, Continuous selections for a class of non-convex multivalued maps, Studia Math., 78 (1983), pp. 163-174. | MR 730018 | Zbl 0534.28003

[7] O. Hájek, Discontinuous differential equations - I, J. Diff. Eq., 32 (1979), pp. 149-170. | MR 534546 | Zbl 0365.34017

[8] A. Ornelas, Approximation of relaxed solutions for lower semicontinuous differential inclusions, to appear. | Zbl 0755.34015

[9] G. Pianigiani, On the fundamegal theory of multivalued differential equations, J. Diff. Eq., 25 (1977), pp. 30-38. | MR 493660 | Zbl 0398.34017

[10] A. Pliś, Trajectories and quasi-trajectories of an orientor field, Bull. Acad. Polon. Sci., 10 (1962), pp. 529-531. | Zbl 0124.29404

[11] A.A. Tolstonogov - I.A. Finogenko, On solutions of a differential inclusion with lower semicontinuous right-hand side in a Banach space, Math. U.S.S.R. Sbornik, 53 (1986), pp. 203-231. | Zbl 0588.34012

[12] T. Waiewski, Sur une généralisation de la notion des solutions d'une équation au contingent, Bull. Acad. Pol. Sci., 10 (1962), pp. 11-15. | MR 153944 | Zbl 0104.30404